# SDR FDEA201109043660

- Difficulty date: September 4, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N642FE
- Make and model: Doug MD-11F
- Aircraft serial: 48485
- Aircraft time: 47,830 hours, 9,742 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ADA31391
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE LEFT SKIN FOUND WITH DENT FWD OF ALTERNATE STATIC PORT AT STA 791.750 BETWEEN S37 AND S38. FUSELAGE LT SKIN AT STA 791.750 BETWEEN S37 AND S38 DENT MEASURED D=0.40", W=2.5", APPROX 6.8" FORWARD OF ALTERNATE STATIC PORT FOUND WITHIN LIMIT IAW SRM 53-00-01 REPAIR 4, FIG 201, REV 47 AND ACCEPTABLE FOR RVSM OPERATION IAW EA 1-5330-150761. REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 112.
